Hi ladies.....I haven't posted in quite awhile....(didn't want to share my negativity too often!). I used to be quite a pleasant person to be around....positive, encouraging......that was all BH....before hyster! I've been wandering around this stupid hormone jungle way too long!
okay....here's my question (will stop griping).....
currently on biest 50:50...and progest.
using .1ml twice day/cream
Have talked with compounder and dr in past....always get the "just give it a little more time".....been on this 3 months now....still having hot flashes, espec at night but also during day....brain fog memory issues...just don't quite feel we've got it "right" yet! I'm wanting to ask for an increase in estrogen and see if that helps......anyone see any problems with that? Compounder keeps saying i'm "still on a pretty low dose"....and I can't make heads nor tails about dosages and such anymore (too much information for too long!).....any advice???? I need to refill soon!
I've been on Bi-est and various forms of it for almost a year and finally gave up using it.
Bloodwork showed my estrogen level at anywhere between 50-100 and showed that I wasn't absorbing it like I should be.
I have just switched to the Estradot patch 100 and hope that works.
I was having the hot flashes like you and not doing well and finally had to face the fact that it was not going to work for me. Only you can decide when you have had enough.
I think the estriol that is used in Biest is just to weak an estrogen to do much for most of us.
thanks sisters! wanted to update you......consulted with compounder in and started some new changes......he thinks I'm not absorbing so we went to a trouche (sublingual) and we also added a very low dose of testosterone. Its been a few days and I have to say I do feel a bit more "normal" than before.....not sure this is "the answer"...but am feeling a bit more hopeful we are moving in right direction! Will keep you posted! He also suggested we do saliva testing in a month or two and see just where my levels are......not sure about that yet.
Thanks foryour support!